# SDR EE4Y090198

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: General aviation
- Aircraft: N472BC
- Make and model: Boeing 737219
- Aircraft serial: 23472
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 55,920 hours, 56,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR LOWER CHORD CORRODED.
